Oral granuloma formation after injection of cosmetic filler

Nenhuma Miniatura disponível

Data

2012-10-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

The increased use of orofacial fillers in cosmetic procedures has led to new diagnostic challenges for dentists and oral pathologists. Here, we describe a case with multiple oral foreign body granulomas, which were formed after a polymethylmetacrylate injection for cosmetic purposes. © 2011 European Association for Cranio-Maxillo-Facial Surgery.

Descrição

Palavras-chave

Artecoll, Oral foreign body granuloma, Orofacial fillers, Polymethylmethacrylate, clonazepam, cosmetic, methacrylic acid, paroxetine, polymethylmetacrylic acid, simvastatin, triamcinolone acetonide, unclassified drug, adult, case report, clinical feature, corticosteroid therapy, drug withdrawal, echography, female, foreign body granuloma, gastritis, histopathology, human, human tissue, lip biopsy, medical history, mouth tumor, nuclear magnetic resonance imaging, oral foreign body granuloma, tooth implantation, treatment response, Biocompatible Materials, Cosmetic Techniques, Female, Follow-Up Studies, Foreign Bodies, Giant Cells, Granuloma, Foreign-Body, Humans, Macrophages, Middle Aged, Mouth Diseases, Polymethyl Methacrylate

Como citar

Journal of Cranio-Maxillofacial Surgery, v. 40, n. 7, 2012.